# SDR SIMA201002602

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 23,685 hours, 22,968 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3897 THE CREW REPORTED AT LIFT OFF RECEIVED A CAUTION LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  THE CREW ELECTED TO RETURN TO CMH AND LANDED OVERWEIGHT WITH A NORMAL LANDING WITH A DESCENT RATE AT 100` PER MINUTE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS WOI9 DAMAGED.  PERFORMED LANDING GEAR EXTENSION/RETRACTION TEST WITH NO FAULTS NOTED IAW EMB 145 AMM 32-003.  NO INSPECTION REQUIRED FOR OVERWEIGHT LANDING DUE TO SINK RATE WITHIN LIMITS IAW AE ETN EM-05-009.  THE AIRCRAFT WAS RETURNED TO SERVICE.
